RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 56, Issue 6(342)  


Astroidal geometry of hypocycloids and the Hessian topology of hyperbolic polynomials
V. I. Arnol'd
3
Geometric properties of eigenfunctions
D. Jakobson, N. S. Nadirashvili, J. Toth
67
Hyperelliptic tangential covers and finite-gap potentials
A. Treibich
89

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Regularity of the parametrix of a problem with oblique derivative
M. V. Ruzhansky
137
Weakly primitive graded rings
I. N. Balaba
139
The manifold of solutions of the equation $[\dfrac{\partial^2}{\partial u_1\partial u_2}-6\wp_{1,2}(u_1,u_2)+E]\psi=0$
V. M. Buchstaber, D. V. Leikin
141
The structure of ideals of polynomial near-rings and their factor rings
A. A. Godin
143
Regularized traces of unitary operators
V. V. Dubrovskii, A. N. Tipko, Z. S. Chekashkina
145
On the irrationality of $\zeta _q(2)$
W. V. Zudilin
147
Holomorphically projective transformations of almost-Hermitian structures
V. F. Kirichenko, A. V. Nikiforova
149
Symplectic manifolds determined by subgroups of the group of jets of diffeomorphisms of the real plane
S. V. Klimov
151
Classification of simple multi-germs of curves
P. A. Kolgushkin, R. R. Sadykov
153
Parasitic solutions of systems of equations in the Belyi function in Hurwitz spaces
E. M. Kreines
155
The representation of trace functions of linear recurrences over rings and modules
V. L. Kurakin
157
Criterion for the quasi-invariance of Poisson measures under “linear” transformations of a space
M. A. Lifshits, E. Yu. Shmileva
159
Compatible Dubrovin–Novikov Hamiltonian operators and the Lie derivative
O. I. Mokhov
161
A construction of modules over polynomial rings
O. N. Popov
163
Maximal suborgraphs with the biggest Perron number
S. V. Savchenko
165

Mathematical Events
Aleksandr Sergeevich Mishchenko (on his 60th birthday)
A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii
167
Evgenii Mikhailovich Semenov (on his 60th birthday)
S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov
171
Vladilen Aleksandrovich Trenogin (on his 70th birthday)
V. S. Vladimirov, L. D. Kudryavtsev, S. M. Nikol'skii, D. M. Klimov, F. L. Chernous'ko
176
Fifth Kazan' International Summer School-Conference “Theory of Functions, its Applications and Adjacent Problems”
A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov
183
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019